The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (219 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 3, 2002, pp. 681–690
DOI: 10.4171/ZAA/1102

Published online: 2002-09-30

Potential-Type Operators in $L^{p(x)}$ Spaces

David E. Edmunds[1] and Alexander Meskhi[2]

(1) University of Sussex, Brighton, United Kingdom
(2) Georgian Acadademy of Sciences, Tbilisi, Georgia

In this paper we derive weight inequalities for one-sided and Riesz potentials in $L^{p(x)}$ spaces under the condition that $p$ satisfies a weak Lipschitz condition. Compactness of these operators in $L^{p(x)}$ spaces is also established.

Keywords: Lebesgue spaces with variable exponent, Riemann–Liouville and Weyl operators, Riesz potentials

Edmunds David, Meskhi Alexander: Potential-Type Operators in $L^{p(x)}$ Spaces. Z. Anal. Anwend. 21 (2002), 681-690. doi: 10.4171/ZAA/1102